# SDR ABXA9800439

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769589
- Condition: Cracked
- Location: Ws 258
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE UPPER SKIN AT STATION XW 258 APPROXIMATELY 7 FWD OF THE SPAR IS CRACKED.  REPAIRED IAW DC8 SRM 57-2-1.
